# SDR RU32003F00002

- Difficulty date: April 30, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED SHORTLY AFTER TAKE-OFF (1940Z) CLIMBING THROUGH 2,500 FT.  EMERGENCY PROCEDURES ACCOMPLISHED, AND LANDED WITHOUT FURTHER INCIDENT.  ENGINE WAS REMOVED AND SENT TO O/H FACILITY.  ENGINE TEARDOWN REPORT INDICATES THE INFLIGHT SHUTDOWN WAS MOST LIKELY CAUSED BY THE UNCOUPLING OF THE ACCESSORY GEAR BOX TO THE COMPRESSOR.  FAILURE OF THE SPADE LOCK SYSTEM ALLOWED THE INPUT SHAFT TO MOVE BACK INTO ITS BEARING, SCORING ITS JOURNAL.  THIS REDUCED THE INTER-PLAY OF THE SPLINE AND OVER TORSIONED THE SPLINE CONTACT CAUSING THE UNCOUPLING.
